# SDR AALA20161227011

- Difficulty date: December 27, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 21,199 hours, 8,388 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR IN CABIN SIMILAR TO BURNING RUBBER LOCATED NEAR EXIT ROWS.  EMERGENCY DECLARED.  DIVERTED,  LANDING UNEVENTFULLY, AND AIRCRAFT WAS GROUNDED. . ACCOMPLISHED FIM 21-00-00-810-806, UNABLE TO DUPLICATE ODOR.  OPERATIONAL CHECKED GOOD.
